| Home | Article Database | Fun Stuff | Resources | Tools & Calculators | Search HY


Ask the Mental Health Expert Archives 2001-2004

Expert Home  |  Archives by Date  |  Search Expert Archives  |  For Professionals  |  For Consumers


Week of October 22, 2001

    Question: Do you have any research with records and results on the discontinuation of chemical castration injections after using it for 5 years in a row? Does the sex drive and function return to normal?    Dr. Pies' Answer


    Question: I stopped taking accutane at the end of January of this year. Accutane made me feel very weird and depressed. And, even though I have stopped taking the medicine, my depression has not gone away. I wanted to know if this happens often, and what I should do about it.    Dr. Pies' Answer


    Question: I am about to embark on a Ph.D. My research question is not fully refined as yet but I want to investigate whether there is any correlation between mental/emotional illness and high IQ. Are you aware of any studies/research which has been undertaken on this subject? I am aware that there are quite a lot of information on the subject of creativity and mental illness but not on actual high IQ.    Dr. Pies' Answer